# SDR REXA2017122101275

- Difficulty date: December 21, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 21,605 hours, 14,832 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Aed
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT FOUND AED FLASHING RED INSTEAD OF GREEN DURING PREFLIGHT CHECK.  REMOVED & REPLACED THE AED IAW 256000.
